# SDR QXEA0101609

- Difficulty date: October 3, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 38,533 hours, 46,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG- EXIT SIGN ABOVE COCKPIT ENTRANCE HAS SEVERAL BULBS INOPERATIVE. REMOVED AND REPLACED CIRCUIT BOARD. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
